I also want to thank everyone for the input, 8 yrs of encouragement and help. Between this site and being able to e-mail my onc, who always responds same day, it has kept me from many needless Dr. apts.
These TKI side effects are, cause effect, very illusive little buggers. For some odd reason unknown to me I have only had 1 bad cramp in the last 2 nights and I'm taking nothing specifically for them. I stopped health food leg cramp pill when I saw the warning about quinine. They were also quite sedating. I think they are a muscle relaxant of the natural variety. I always question "natural remedies" of this sort, after all, pot and heroin started out "natural" also. Almost all of medicinals started out some where "natural". My issue is, is it going to become habit forming. I take enough meds with side effects. I don't want to worry about side effects of the "natural" ones. Having said all that I will probably keep some around incase I have a night like I did last week where they would not stop for 3 hrs. I still have sore muscles where some of the more severe ones were, like from groin to knee.
Re: the Bosulif and nausea.... I started Bos. Jan 1 this yr. Miserable, lay around, can't do anything nausea until after 30 days when I switched to taking it with dinner. that worked good until a week ago and now nausea is back all afternoon and evening until I go to bed. Not as severe, just that "I just don't feel good, don't want to eat" feeling. I heard someone say once, about Bosulif, that he had to figure out what foods he was more nausea/diarrhea sensitive to and avoid them.
Yes, finding the right balance does appear to be magic or good detective work. Probably keeping a journal would help. Counting on my memory for what I ate or did 2 days ago is not going to work.
Anything else, one would give up and say, I'm not doing that to my body. But, we don't have a choice, it is this or die. I did get tired of the side effects last Sept and took a drug holiday for 3 mo.(with my onc approval). My PCR went from .067 to 70%, much to my disappointment but it has also made me quit fantasizing about being TKI free. So I will keep on trucking to make the best of what I have and be grateful there are solutions
Thank you everyone for sharing what works for you. We need each other.